# SDR SWAA980689

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION FLAPS POSITIONED FROM 5 TO 1 BUT THEY DID NOT MOVE.  TRIED RECYCLING LEVER BUT NOTHING HAPPENED.  LOWERED FLAPS USING ALTERNATE FLAP SWITCH.  AIRCRAFT  RETURNED AND MADE UNEVENTFUL LANDING.  RESET THE TRANSFER VALVE, CLEANED FLAP POSITION INDICATOR CANNON PLUG, SERVICED B SYS.  OPS CHECK ON GRD FOR FLAPS PER BOEING MM.
